# SDR S8A2007F00000

- Difficulty date: July 26, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N457JC
- Make and model: Gulstm G1159A
- Aircraft serial: 457
- Engine: Rroyce SPEY511*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1159CE2003437
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC DEPARTED AT APPROX 1930 ON 7/26/2007 AT APPROX 150 MILES OUT AND FL 350 A LOUD POP WAS HEARD IN THE CABIN.  FLIGHT CREW INVESTIGATED AND NOTED THE NR 3 RT CABIN WINDOW OUTER PANE CRACKED.  AT THAT TIME FLIGHT CREW DECLARED AN EMERGENCY, RETURNED AND MADE AN UNEVENTFUL LANDING.  INSPECTION OF WINDOW BY MFG FIELD TECH REP DETERMINED THAT WINDOW WAS SCRATCHED FROM THE OUTSIDE AND INDUCED A WEAK AREA IN THE OUTER PANE OF THE WINDOW  FURTHER INSP OF ALL CABIN WINDOWS INSTALLED ON AIRCRAFT FOUND 2 OTHER WINDOWS, NR 4 RT AND NR 5 LT HAD SCRATCHES OUT OF LIMIT AND WERE REPLACED.  AT THIS TIME UNABLE TO DETERMINE WHAT CAUSED SCRATCHES IN WINDOWS.  SERVICEABLE WINDOWS INSTALLED IN AC, INSPECTED AND AIRCRAFT RETURNED T
